toggle visibility Search & Display Options

Select All    Deselect All
 | 
Citations
 | 
   print
Acuna, V., Ferreira, C. E., Freire, A. S., & Moreno, E. (2014). Solving the maximum edge biclique packing problem on unbalanced bipartite graphs. Discret Appl. Math., 164, 2–12.
toggle visibility
Aracena, J., Demongeot, J., Fanchon, E., & Montalva, M. (2013). On the number of update digraphs and its relation with the feedback arc sets and tournaments. Discret Appl. Math., 161(10-11), 1345–1355.
toggle visibility
Espinoza, D., Goycoolea, M., & Moreno, E. (2015). The precedence constrained knapsack problem: Separating maximally violated inequalities. Discret Appl. Math., 194, 65–80.
toggle visibility
Gaspers, S., Liedloff, M., Stein, M., & Suchan, K. (2015). Complexity of splits reconstruction for low-degree trees. Discret Appl. Math., 180, 89–100.
toggle visibility
Kowalik, L., Pilipczuk, M., & Suchan, K. (2013). Towards optimal kernel for connected vertex cover in planar graphs. Discret Appl. Math., 161(7-8), 1154–1161.
toggle visibility
Li, B., Moataz, F. Z., Nisse, N., & Suchan, K. (2018). Minimum size tree-decompositions. Discret Appl. Math., 245, 109–127.
toggle visibility
Ortiz, C., & Villanueva, M. (2012). Maximal independent sets in caterpillar graphs. Discret Appl. Math., 160(3), 259–266.
toggle visibility
Select All    Deselect All
 | 
Citations
 | 
   print